# SDR MYWA100097

- Difficulty date: August 15, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 23,021 hours, 15,758 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 251A12704
- Part serial: 6322
- Condition: Intermittent
- Location: Spoilers
- Part time: 23,021 hours, 15,758 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS: ACFT ROLL AFTER SPOILER/SPEEDBRAKE HANDLE SET TO FLIGHT DETENT. FOUND ACTUATOR INTERMITTENT.
